Alert archive / Florida / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 96, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Oct 14, 2022, 7:12 PM EDT for Okeechobee County, Osceola County, Florida. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 14, 2022, 7:12 PM EDT (23:12 UTC)
- Expired
- Oct 14, 2022, 7:49 PM EDT
- In force
- 37 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Okeechobee County, FL, Osceola County, FL
The radar
The Melbourne radar (KMLB), 69 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 11.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 820 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.5
The text
As transmitted.
865
WUUS52 KMLB 142312
SVRMLB
FLC093-097-150000-
/O.NEW.KMLB.SV.W.0096.221014T2312Z-221015T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
712 PM EDT Fri Oct 14 2022
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Northwestern Okeechobee County in east central Florida...
South central Osceola County in east central Florida...
* Until 800 PM EDT.
* At 712 PM EDT, a severe thunderstorm was located over Kissimmee
Prarie Preserve, or 13 miles north of Basinger, moving north at 10
mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Kissimmee Prarie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2755 8112 2762 8114 2765 8114 2766 8113
2768 8115 2771 8115 2773 8117 2768 8091
2753 8102
TIME...MOT...LOC 2312Z 187DEG 8KT 2760 8107
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley3 follow-up statements
883
WWUS52 KMLB 142323
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
723 PM EDT Fri Oct 14 2022
FLC093-097-150000-
/O.CON.KMLB.SV.W.0096.000000T0000Z-221015T0000Z/
Okeechobee FL-Osceola FL-
723 PM EDT Fri Oct 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR NORTH CENTRAL OKEECHOBEE AND SOUTHERN OSCEOLA COUNTIES...
At 723 PM EDT, a severe thunderstorm was located near Kissimmee
Prarie Preserve, or 16 miles north of Basinger, moving northeast at
15 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kissimmee Prarie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2757 8105 2760 8111 2772 8112 2768 8091
2760 8097
TIME...MOT...LOC 2323Z 206DEG 12KT 2763 8105
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley307
WWUS52 KMLB 142333
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
733 PM EDT Fri Oct 14 2022
FLC093-142343-
/O.CAN.KMLB.SV.W.0096.000000T0000Z-221015T0000Z/
Okeechobee FL-
733 PM EDT Fri Oct 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OKEECHOBEE
COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2764 8108 2772 8110 2768 8092 2765 8095
2764 8098
TIME...MOT...LOC 2333Z 195DEG 9KT 2766 8104
$$
FLC097-150000-
/O.CON.KMLB.SV.W.0096.000000T0000Z-221015T0000Z/
Osceola FL-
733 PM EDT Fri Oct 14 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN OSCEOLA COUNTY...
At 733 PM EDT, a severe thunderstorm was located near Kissimmee
Prarie Preserve, or 14 miles south of Lake Marian, moving north at 10
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
southern Osceola County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2764 8108 2772 8110 2768 8092 2765 8095
2764 8098
TIME...MOT...LOC 2333Z 195DEG 9KT 2766 8104
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley798
WWUS52 KMLB 142349
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
749 PM EDT Fri Oct 14 2022
FLC097-142359-
/O.CAN.KMLB.SV.W.0096.000000T0000Z-221015T0000Z/
Osceola FL-
749 PM EDT Fri Oct 14 2022
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OSCEOLA COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Osceola County.
LAT...LON 2764 8108 2772 8110 2768 8092 2765 8095
2764 8098
TIME...MOT...LOC 2347Z 187DEG 8KT 2770 8104
$$
HaleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 14, 4:16 PM EDT, 2 hours 56 minutes earlier.
Area forecast discussion, Oct 14, 4:16 PM EDT, 2 hours 56 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 416 PM EDT Fri Oct 14 2022 ...New MARINE, AVIATION, HYDROLOGY... .DISCUSSION... Through Tonight...Isolated to scattered showers and thunderstorms will continue to develop ahead of a cool FROPA as it moves southward across the area, especially from Osceola to southern Brevard and areas southward. The GOES Total PWAT view continues to show a tight gradient of moisture across the area, with the southern half of the forecast area moister than the northern half. Coverage of showers and thunderstorms will begin to decrease after sunset, but a chance for some showers along the Treasure Coast and across its adjacent waters will remain overnight. Lows overnight in the upper 60s to low 70s across the area. Saturday through Saturday night...Drier conditions expected tomorrow following the FROPA. Showers and thunderstorms will have the greatest chance for development once again along the Treasure Coast and its adjacent Atlantic waters, but coverage is expected to remain rather low with PoPs 20-45%. The GFS is showing yet another tight gradient in PWATs across the peninsula on Saturday as some stronger onshore flow will assist in keeping a moister airmass in place. After sunset, PoPs decrease significantly as drier air finally filters in across the Treasure Coast. Temperatures will be in the mid 80s during the day before cooling off a bit into the mid to upper 60s west of I-95 and the upper 60s to low 70s along the coast. End of the Weekend...A weak area of high pressure along the FL/GA line will aid in keeping ECFL dry on Sunday. This is evident by the modeled PWAT values which show less than 1 inch across much of the northern CWA. In response, POPs are kept below mentionable levels across the entire CWA. High temperatures are are forecast to reach the mid 80s near the coast and mid 80s to upper 80s well inland, especially along and to the north of I-4. Monday through Friday...High pressure will move off the coast of northeast of Florida and winds will shift to become southwesterly. This will help to pump gulf moisture back into the region. A cool front will begin moving into Florida on Tuesday and across the area through the afternoon. Isolated to scattered showers and lightning storms are expected to develop ahead of the trough on Monday night and will increase in coverage during the day on Tuesday. Slight chance/ chance of POPs will continue through midweek from Brevard county southward before drying out Thursday evening. Temperatures will drop to be much below normal behind the front with highs expected to remain around the low to upper 70s. Low temperatures will drop into the low to mid 50s along and north of I-4 and into the upper 50s to mid 60s to the south. && .MARINE... Issued at 310 PM EDT Fri Oct 14 2022 Tonight...Isolated to scattered showers will continue to develop overnight across the waters adjacent to the Treasure Coast as a front moves southward across the area and nearby waters. Winds out of the ENE at 10-12 knots. Seas will be no higher than 3 to 4 feet overnight. Saturday through Tuesday...Winds will remain out of the northeast though late Sunday. Into Monday and Monday night, winds will begin to transition and veer S/SW with an approaching cold front. Tuesday evening, winds are expected to become dominantly from the north behind the front. Wave heights will be increasing Saturday into Sunday with areas of 5 foot seas in the off shore waters of the Brevard and Treasure coasts. Seas should lower and become mostly 3 foot by Monday. Chances for isolated to scattered showers and lightning storms will remain possible, however it'll be mostly dry on Sunday. && .AVIATION... (18Z TAFS) Issued at 310 PM EDT Fri Oct 14 2022 Showers and thunderstorms are developing along the Treasure Coast and will continue through sunset. VCTS along the Treasure Coast and VCSH at KMLB with all other terminals remaining dry. Winds primarily out of the NE at 7-12 kt before conditions calm down during the overnight hours at 4-7 kt. VCSH conditions continue overnight along the Treasure Coast through Saturday, with VCSH at KMLB starting at 15Z Saturday. KISM to KTIX is forecast to stay dry tomorrow. Winds out of the ENE on Saturday at 7-12 kt. && .HYDROLOGY... Issued at 310 PM EDT Fri Oct 14 2022 Flooding along the Saint Johns River Basin due to historic rainfall from Hurricane Ian continues, and the river will be very slow to recede. Interests along the river are reminded that it will take several weeks for the river to return to its banks. River levels at Astor will remain above the 4.0 foot threshold for Major Flood Stage for the foreseeable future. The river is currently near 4.4 feet and forecast to very slowly decline to 4.2 feet by early next week. Near Deland, the river will remain well above the 5.3 foot threshold for Major Flood Stage for the foreseeable future. The river level is forecast to very slowly decline from the current level of 6.25 feet to 5.8 or 5.9 feet by early next week. Near Sanford, the river will remain well above the Major Flood threshold of 8.0 feet for the foreseeable future. The river is currently near 8.7 feet and is forecast to very slowly decline to between 8.3 and 8.4 feet by early next week. At Geneva above Lake Harney, the river will remain well above the 10.0 foot threshold for Major Flood Stage for the foreseeable future, despite a gradual decline from 11.6 feet to 10.9 - 11.0 feet by early next week. Near Cocoa, the river remains right at the 16.5 foot threshold of Moderate Flood Stage. It is forecast to slowly drop back to 16.3 feet into early next week, which would put it back into Minor Flood Stage. && .PRELIMINARY POINT TEMPS/POPS... DAB 70 84 67 84 / 0 10 0 0 MCO 71 87 67 88 / 10 10 10 0 MLB 72 84 71 84 / 10 20 10 0 VRB 72 86 71 86 / 20 30 10 10 LEE 69 86 65 87 / 0 10 0 0 SFB 70 86 67 86 / 0 10 0 0 ORL 71 86 68 87 / 10 10 0 0 FPR 73 84 70 84 / 30 40 10 10 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && SHORT TERM...Tollefsen LONG TERM....Law DATAC/RADAR...Weitlich
Hazardous weather outlook, Oct 14, 11:15 AM EDT, 7 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1115 AM EDT Fri Oct 14 2022 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-150230- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 1115 AM EDT Fri Oct 14 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered showers and storms are forecast from Kenansville and Sebastian south to Lake Okeechobee and Tequesta. Storm motion today will be eastward at 10 to 15 mph. Any stronger storms will be capable of producing wind gusts to around 40 mph, torrential rainfall and cloud to ground lightning strikes. Move indoors to safety at the first sign of threatening skies, or if you hear thunder. .FLOOD IMPACT... Storms will be capable of producing 1 to 3 inches of rainfall across parts of Indian River, Saint Lucie, Martin, Okeechobee and southern Osceola counties this afternoon. This will likely cause localized flooding of roads, urban and other poorly drained, low lying areas. Never attempt to drive across water covered roads as the water depth may be too great to allow you to cross safely. Turn around, don't drown. .MARINE THUNDERSTORM GUST IMPACT... Wind gusts to around 35 knots will be possible across inland lakes from Osceola to southern Brevard and areas southward, and the local Atlantic waters south of Cape Canaveral. .RIP CURRENT IMPACT... A Moderate risk of dangerous rip currents continues at the central FLorida Atlantic beaches today. While rip currents will be present all day, the risk will be highest between 3 PM this afternoon and sunset. Remember to always swim within sight of a lifeguard, and never enter the ocean alone. .RIVER FLOOD IMPACT... Flooding along the Saint Johns River Basin due to historic rains from Hurricane Ian continues, and the river will be very slow to recede. Interests along the river are reminded that it will take several weeks for the river to return to its banks. River levels at Astor will remain above the 4.0 foot threshold for Major Flood Stage for the foreseeable future. The river is currently near 4.4 feet and forecast to very slowly decline to 4.2 feet by early next week. Near Deland, the river will remain well above the 5.3 foot threshold for Major Flood Stage for the foreseeable future. The river level is forecast to very slowly decline from the current level of 6.25 feet to 5.8 or 5.9 feet by early next week. Near Sanford, the river will remain well above the Major Flood threshold of 8.0 feet for the foreseeable future. The river is currently at 8.8 feet and is forecast to very slow decline to between 8.3 and 8.4 feet by early next week. At Geneva above Lake Harney, the river will remain well above the 10.0 foot threshold for Major Flood Stage for the foreseeable future, despite a gradual decline from 11.7 feet to 10.9 - 11.0 feet by early next week. Near Cocoa, the river remains right at the 16.5 foot threshold of Moderate Flood Stage. It is forecast to slowly drop back to 16.4 feet from this weekend into early next week, which would put it back into Minor Flood Stage. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Drier conditions will gradually spread south behind the cold front passage from tonight into this weekend, however the chance for lightning storms will return by the middle of next week as a strong cold front passes through east central Florida. Behind the front, winds and seas over the Atlantic are expected to become poor to hazardous next Wednesday and Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Cristaldi/Tollefsen
In the hours before
Local storm report, Oct 14, 3:24 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
324 PM EDT FRI OCT 14 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM WATER SPOUT 20 ENE INDIALANTIC 28.18N 80.25W
10/14/2022 AMZ552 FL SOCIAL MEDIA
RECEIVED A PICTURE OF A BRIEF WATERSPOUT 20 MILES OFF
INDIAN HARBOR BEACH VIA SOCIAL MEDIA. LOCATED ESTIMATED
BASED ON RADAR DATA. LOCATION ESTIMATED BY RADAR.
&&
EVENT NUMBER MLB2200598
HALEYSpecial weather statement, Oct 14, 6:25 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Melbourne FL
625 PM EDT Fri Oct 14 2022
FLZ058-142300-
Okeechobee FL-
625 PM EDT Fri Oct 14 2022
...A strong thunderstorm will impact portions of central Okeechobee
County through 700 PM EDT...
At 625 PM EDT, Doppler radar was tracking a strong thunderstorm near
Basinger, moving north at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Basinger.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2730 8100 2730 8103 2732 8103 2733 8105
2736 8103 2738 8107 2738 8110 2739 8112
2742 8114 2745 8115 2746 8117 2748 8118
2749 8120 2751 8120 2752 8116 2758 8115
2757 8082 2728 8089 2726 8100
TIME...MOT...LOC 2225Z 186DEG 10KT 2748 8102
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
HaleySpecial weather statement, Oct 14, 6:59 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
659 PM EDT Fri Oct 14 2022
FLZ053-058-142330-
Okeechobee FL-Osceola FL-
659 PM EDT Fri Oct 14 2022
...A strong thunderstorm will impact portions of northwestern
Okeechobee and south central Osceola Counties through 730 PM EDT...
At 659 PM EDT, Doppler radar was tracking a strong thunderstorm over
Kissimmee Prarie Preserve, or 12 miles north of Basinger, moving
northwest at 15 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kissimmee Prarie Preserve.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2753 8121 2755 8121 2756 8118 2760 8114
2764 8114 2765 8113 2766 8113 2768 8115
2770 8115 2778 8105 2756 8093 2746 8106
TIME...MOT...LOC 2259Z 143DEG 13KT 2757 8107
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HaleyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 6:25 PM EDT | Special Weather Statement | MLB | Okeechobee | 35 min |
| Oct 14, 6:34 PM EDT | Severe Thunderstorm Warning | MLB | Okeechobee, Osceola | 41 min |
| Oct 14, 6:59 PM EDT | Special Weather Statement | MLB | Okeechobee | 31 min |
| Oct 14, 7:35 PM EDT | Special Weather Statement | MLB | Okeechobee | 40 min |
| Oct 14, 7:48 PM EDT | Severe Thunderstorm Warning | MLB | Osceola | 42 min |
| Oct 14, 7:51 PM EDT | Special Weather Statement | MLB | Okeechobee | 24 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.